# SDR AALA20091203JFK01

- Difficulty date: December 3, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 35,195 hours, 4,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461205
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT BULKHEAD HAS MISSING LENS.  REPLACED LENS.
